# SDR 0400905533

- Difficulty date: May 21, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 52,303 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION IN FLOOR SUPPORT AT BS 365 RBL 46.  REPAIRED PER EA 55-199272.
